RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 5, Pages 1028–1031 (Mi dan41044)  

CYBERNETICS AND THE REGULATION THEORY

Combinatorial problems on the control of motion

G. A. Stepanyantz

Moscow Aviation Institute

Full text: PDF file (672 kB)

Bibliographic databases:
UDC: 531.13:519
Presented: Б. Н. Петров
Received: 02.02.1977

Citation: G. A. Stepanyantz, “Combinatorial problems on the control of motion”, Dokl. Akad. Nauk SSSR, 234:5 (1977), 1028–1031

Citation in format AMSBIB
\Bibitem{Ste77}
\by G.~A.~Stepanyantz
\paper Combinatorial problems on the control of motion
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 5
\pages 1028--1031
\mathnet{http://mi.mathnet.ru/dan41044}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0687228}
\zmath{https://zbmath.org/?q=an:0378.49005}


Linking options:
  • http://mi.mathnet.ru/eng/dan41044
  • http://mi.mathnet.ru/eng/dan/v234/i5/p1028

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020